# SDR CA111216005

- Difficulty date: December 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 29,268 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 3013340
- Condition: Seized
- Location: Engine
- Part time: 25,942 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE THE FLIGHT CREW NOTICED A VIBRATION, LOUD NOISE AND SAW GLOWING PARTICLES EXITING THE EXHAUST STACK. THE CREW SHUTDOWN THE LT ENGINE AND LANDED WITHOUT INCIDENT.  THE ENGINE HAS BEEN REMOVED AND SENT TO AN O/H SHOP FOR TEARDOWN.  NOTE HAVE BEEN DOING THE CHIP DETECTOR INSPECTION IAW ALERT SB T-804, REV B WITH NO INDICATION OF WEAR.  ALSO, NOTE AD 2011-25-12 HAS BEEN ISSUED FOR THIS POWER SECTION SUNGEAR REPLACEMENT.
